On $$\mathcal {S}$$ S -independence and Hansson’s external independence
Dan Qin ()
Theory and Decision, 2015, vol. 79, issue 2, 359-371
Abstract:
This paper provides a generalized characterization of the family of independence conditions which are equivalent to independence of irrelevant alternatives by proposing a pair-based refinement of $$\mathcal {S}$$ S -independence. Equipped with the new result, the relation between external independence conditions and independence of irrelevant alternatives is explored. Copyright Springer Science+Business Media New York 2015
Keywords: Arrow’s impossibility theorem; Independence condition; External similarity independence; D71 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s11238-014-9468-6 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:theord:v:79:y:2015:i:2:p:359-371
Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/11238/PS2
DOI: 10.1007/s11238-014-9468-6
Access Statistics for this article
Theory and Decision is currently edited by Mohammed Abdellaoui
More articles in Theory and Decision from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().